MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309658
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll euro 200 s/c had a syringe needle connectivity issue.Verbatim: when drawing the medication into the syringe, the connection point between the syringe and needle leaks.Unfortunately, the needle in question has not been sent for complaint, only the syringe.Customer said that the event day is the day the product complaint has submitted.No harm for patient or nurse.Customer doesnt know, what kind of liquid and medicine was involved, but those were ordinary.No toxic were use.Maybe propofoli.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation the junction between the syringe and needle was reported as defective.To support the investigation, our quality team received one sample 3ml eurographic syringe from lot 5245399 for evaluation.The syringe was received in unsealed packaging, with all applicable product information present on the top web.No needle was included with the returned sample.Upon examination, no defects were observed on the syringe.In addition, a bd needle was properly attached to the syringe, and a leak test was performed, no leakage was observed.The returned syringe sample is acceptable and meets product specifications.A device history record review was completed for material number 309658, lot 5245399.The review confirmed that all required visual inspections were performed in accordance with established requirements, and no quality notifications were identified related to the reported condition.The lot was inspected and accepted per the inspection control plan, approved for shipment, and is considered compliant with product specification requirements.Based on the investigation and evaluation of the returned sample, the condition reported by the customer could not be confirmed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24563579
Report Number1213809-2026-00110
Device Sequence Number21192302
Product Code FMF
UDI-Device Identifier00382903096589
UDI-Public(01)00382903096589
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309658
Device Lot Number5245399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown